JournalsprimsVol. 54, No. 4pp. 729–780

A Microlocal Characterization of Lipschitz Continuity

  • Benoît Jubin

    Université Paris 6 Pierre et Marie Curie, France
A Microlocal Characterization of Lipschitz Continuity cover

A subscription is required to access this article.

Abstract

We study continuous maps between diff erential manifolds from a microlocal point of view. In particular, we characterize the Lipschitz continuity of these maps in terms of the microsupport of the constant sheaf on their graph. Furthermore, we give lower and upper bounds on the microsupport of the graph of a continuous map and use these bounds to characterize strict di fferentiability in microlocal terms.

Cite this article

Benoît Jubin, A Microlocal Characterization of Lipschitz Continuity. Publ. Res. Inst. Math. Sci. 54 (2018), no. 4, pp. 729–780

DOI 10.4171/PRIMS/54-4-2